ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2017 , Volume 37 , Issue 11

Select all articles

Export/Reference:

Eulerian dynamics with a commutator forcing Ⅱ: Flocking
Roman Shvydkoy and Eitan Tadmor
2017, 37(11): 5503-5520 doi: 10.3934/dcds.2017239 +[Abstract](1209) +[HTML](15) +[PDF](483.4KB)
The 3D liquid crystal system with Cannone type initial data and large vertical velocity
Renhui Wan
2017, 37(11): 5521-5539 doi: 10.3934/dcds.2017240 +[Abstract](770) +[HTML](14) +[PDF](414.3KB)
A discrete Bakry-Emery method and its application to the porous-medium equation
Ansgar Jüngel and Stefan Schuchnigg
2017, 37(11): 5541-5560 doi: 10.3934/dcds.2017241 +[Abstract](818) +[HTML](20) +[PDF](765.0KB)
Infinitely many positive solutions of fractional nonlinear Schrödinger equations with non-symmetric potentials
Weiwei Ao, Juncheng Wei and Wen Yang
2017, 37(11): 5561-5601 doi: 10.3934/dcds.2017242 +[Abstract](1359) +[HTML](15) +[PDF](614.8KB)
The index bundle and multiparameter bifurcation for discrete dynamical systems
Robert Skiba and Nils Waterstraat
2017, 37(11): 5603-5629 doi: 10.3934/dcds.2017243 +[Abstract](931) +[HTML](17) +[PDF](531.3KB)
The initial-boundary value problems for a class of sixth order nonlinear wave equation
Runzhang Xu, Mingyou Zhang, Shaohua Chen, Yanbing Yang and Jihong Shen
2017, 37(11): 5631-5649 doi: 10.3934/dcds.2017244 +[Abstract](1517) +[HTML](30) +[PDF](467.0KB)
Sign-changing tower of bubbles for a sinh-Poisson equation with asymmetric exponents
Angela Pistoia and Tonia Ricciardi
2017, 37(11): 5651-5692 doi: 10.3934/dcds.2017245 +[Abstract](958) +[HTML](27) +[PDF](651.1KB)
2-manifolds and inverse limits of set-valued functions on intervals
Sina Greenwood and Rolf Suabedissen
2017, 37(11): 5693-5706 doi: 10.3934/dcds.2017246 +[Abstract](917) +[HTML](32) +[PDF](420.8KB)
On the Dirichlet problem for fully nonlinear elliptic equations on annuli of metric cones
Chunhui Qiu and Rirong Yuan
2017, 37(11): 5707-5730 doi: 10.3934/dcds.2017247 +[Abstract](1211) +[HTML](17) +[PDF](551.3KB)
A Liouville theorem for indefinite fractional diffusion equations and its application to existence of solutions
Begoña Barrios, Leandro Del Pezzo, Jorge García-Melián and Alexander Quaas
2017, 37(11): 5731-5746 doi: 10.3934/dcds.2017248 +[Abstract](1213) +[HTML](16) +[PDF](450.4KB)
Rectifiability of a class of invariant measures with one non-vanishing Lyapunov exponent
Gabriel Fuhrmann and Jing Wang
2017, 37(11): 5747-5761 doi: 10.3934/dcds.2017249 +[Abstract](1065) +[HTML](21) +[PDF](464.4KB)
On the uniqueness of an ergodic measure of full dimension for non-conformal repellers
Nuno Luzia
2017, 37(11): 5763-5780 doi: 10.3934/dcds.2017250 +[Abstract](948) +[HTML](19) +[PDF](470.0KB)
Non-degenerate locally connected models for plane continua and Julia sets
Alexander Blokh, Lex Oversteegen and Vladlen Timorin
2017, 37(11): 5781-5795 doi: 10.3934/dcds.2017251 +[Abstract](854) +[HTML](19) +[PDF](383.0KB)
Mixed elliptic problems involving the $p-$Laplacian with nonhomogeneous boundary conditions
Gabriele Bonanno and Giuseppina D'Aguì
2017, 37(11): 5797-5817 doi: 10.3934/dcds.2017252 +[Abstract](1117) +[HTML](21) +[PDF](488.4KB)
Energy transfer model for the derivative nonlinear Schrödinger equations on the torus
Hideo Takaoka
2017, 37(11): 5819-5841 doi: 10.3934/dcds.2017253 +[Abstract](967) +[HTML](35) +[PDF](523.3KB)
Estimating the fractal dimension of sets determined by nonergodic parameters
Joseph Squillace
2017, 37(11): 5843-5859 doi: 10.3934/dcds.2017254 +[Abstract](982) +[HTML](21) +[PDF](439.2KB)
Hitting times distribution and extreme value laws for semi-flows
Maria José Pacifico and Fan Yang
2017, 37(11): 5861-5881 doi: 10.3934/dcds.2017255 +[Abstract](816) +[HTML](20) +[PDF](450.7KB)
Visco-Energetic solutions to one-dimensional rate-independent problems
Luca Minotti
2017, 37(11): 5883-5912 doi: 10.3934/dcds.2017256 +[Abstract](920) +[HTML](18) +[PDF](669.6KB)
Well-posedness for vanishing viscosity solutions of scalar conservation laws on a network
Boris P. Andreianov, Giuseppe Maria Coclite and Carlotta Donadello
2017, 37(11): 5913-5942 doi: 10.3934/dcds.2017257 +[Abstract](972) +[HTML](24) +[PDF](584.3KB)
Asymptotic large time behavior of singular solutions of the fast diffusion equation
Kin Ming Hui and Soojung Kim
2017, 37(11): 5943-5977 doi: 10.3934/dcds.2017258 +[Abstract](1097) +[HTML](26) +[PDF](626.1KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]